MathSciNet Relay Station
MathSciNet bibliographic data
MR186960 (32 #4415) 39.30
Ciesielski, Z. On the functional equation $f(t)=g(t)-g(2t)$. Proc. Amer. Math. Soc. 13 1962 388–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement